Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 258915, 9 pages
Research Article

Dynamics of a Stochastic Multigroup SEIR Epidemic Model

College of Automation Science and Engineering, South China University of Technology, Guangzhou 510640, China

Received 1 April 2014; Accepted 1 July 2014; Published 24 July 2014

Academic Editor: Shiping Lu

Copyright © 2014 Xiaojing Zhong and Feiqi Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaojing Zhong and Feiqi Deng, “Dynamics of a Stochastic Multigroup SEIR Epidemic Model,” Journal of Applied Mathematics, vol. 2014, Article ID 258915, 9 pages, 2014. doi:10.1155/2014/258915